Zoomed Image
  • Panadol Advance 500mg Tablets 20's

Panadol Advance 500mg Tablets 20's

kes170
Description
Panadol Advance Tablets contains Paracetamol 500mg. It is a mild analgesic (pain reliever) and antipyretic (fever reliever) recommended for the treatment of headaches including migraine and tension headaches ,toothaches,muscle pains,sore throat pains,dysmenorrhoea, aches and pains of colds and flu.
How to use
Adult and children aged 16 years and over: One or two tablets up to four times daily as required .
Children: 10-15 years: One tablet up to four times daily as required.Not suitable for children below 10 years of age.
Doses of paracetamol should not be given more frequently than every 4 hours, and not more than 4 doses should be given in any 24 hour period.
Precautions
Hypersensitivity to paracetamol or any of the other constituents. Care should be observed when administering paracetamol to patients with renal or hepatic impairment. Do not exceed the stated dose.
Do not take other paracetamol-containing products concurrently. Paracetamol can be taken during pregnancy and lactation following the advice of a doctor in regards to its dosage.